Next Article in Journal
Bell-Based Bernoulli Polynomials with Applications
Next Article in Special Issue
Fixed-Point Study of Generalized Rational Type Multivalued Contractive Mappings on Metric Spaces with a Graph
Previous Article in Journal
Coefficients of a Comprehensive Subclass of Meromorphic Bi-Univalent Functions Associated with the Faber Polynomial Expansion
Previous Article in Special Issue
Approximation of the Fixed Point for Unified Three-Step Iterative Algorithm with Convergence Analysis in Busemann Spaces
 
 

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 28

Article: Note on Common Fixed Point Theorems in Convex Metric Spaces
Authors: by Anil Kumar and Aysegul Tas
Link: https://www.mdpi.com/2075-1680/10/1/28

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop